Access count of this item: 54

Files in This Item:
File Description SizeFormat 
1998-03.pdf1.15 MBAdobe PDFView/Open
Title: 整環上の一変数剰余多項式環 $mathcal{O}[X]/(X^{n})$ の stable Auslander-Reiten quiver の連結成分 (組合せ論的表現論と表現論的組合せ論)
Authors: 宮本, 賢伍  KAKEN_name
Author's alias: Miyamoto, Kengo
Issue Date: Jul-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1998
Start page: 15
End page: 25
Thesis number: KJ00010266401
URI: http://hdl.handle.net/2433/224759
Appears in Collections:1998 Representation theory and related combinatorics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.